# SDR USAA920080097

- Difficulty date: December 19, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - CRACKED SHEAR TIE, BS 360, S14R - S15R.  REPLACED CRACKED SHEAR TIE, BS 360, S14R - S15R IAW B737 SRM 53-00-07 REPAIR 7.
